# SDR CA070510007

- Difficulty date: May 4, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 37,895 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 85311176009
- Condition: Cracked
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE NOSE LANDING GEAR WOULD NOT EXTEND TO THE DOWN AND LOCKED POSITION. CREW DID A FLY-BY PASS THE ATC CONTROL TOWER, WHO CONFIRMED THAT THE GEAR WAS EXTENDED, BUT DID NOT APPEAR TO BE LOCKED.  GEAR WAS CYCLED AND ALL (3) GEARS WERE CONFIRMED DOWN AND LOCKED. AIRCRAFT THEN LANDED WITHOUT FURTHER INCIDENT. AIRCRAFT WAS THEN FERRIED WITH GEAR PINNED DOWN TO A MAINTENANCE BASE FOR FURTHER INSPECTION AND REPAIR. THE FOLLOWING DAMAGE WAS FOUND. THE NLG UPLOCK ACTUATOR FITTING ASSY P/N 85311176-009 WAS FOUND CRACKED AT THE ACTUATOR ATTACH POINT. DISCOLORATION OF PART OF THE CRACK INDICATES PROPAGATION OCCURRED OVER A PERIOD OF TIME. RECOMMEND A MORE FOCUSED SPECIFIC VISUAL OR NDT INSPECTION OF THIS
